# SDR ASAA2023082546585

- Difficulty date: August 25, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348003023200
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SIDE STR 36 AT FR67 TO FR68 HAS CORROSION GROUNDED - YES. NO LIMITS FOUND FOR AREA.ANALED MATERIAL DAN50BC8 PO. 1069950.1 IAW A320 SRM 51-25-00.JOGGLED STRINGER IAW AIRBUS DWG #D53480030.HEAT TREATED STRINGER IAW A320 SRM 51-25-00.LOCATED DRILLED AND DEBURRED STRINGER AND MATERIAL ABS5058A306 PO. 1070915.1 IAW A320 SRM 51-44-11.ALODINED AND PRIMED IAW A320 SRM 51-21-11.APPLIED TOPCOAT IAW A320 SRM 51-21-11.REMOVED AND REPLACED STRINGER AND SPLICE IAW A320 SRM 53-41-13.REMOVED AND INSTALLED SHEAR TIE AND CLIP IAW A320SRM 51-42-11
